MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PG PRO 20G 10CM FULL; CATHETER,INTRAVASCULAR,THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS DOT PG PRO 20G 10CM FULL; CATHETER,INTRAVASCULAR,THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recq2122 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the "catheter sheared".No other information provided.

Brand Name
DOT PG PRO 20G 10CM FULL
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8340922
Report Number3006260740-2019-00257
Device Sequence Number183301
Product Code FOZ
UDI-Device Identifier00801741110689
UDI-Public(01)00801741110689
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberF220101
Device Lot NumberRECQ2122
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1